# SDR AALA961455

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GIG - FLT 904 - EN ROUTE CNF/GIG DURING CRUISE, ELECTRICAL ODOR NOTED IN B/C GALLEY.  AIRCRAFT PROCEEDED GIG AND LANDED WITHOUT INCIDENT.  CHECKED ALL GALLEY ELECTRICAL FUNCTIONS WITH NO DEFECTS NOTED.  CHECKED MAIN WHEEL WELL AREAS, CEILING AREA OVER B/C GALLEY AND E/E COMPARTMENT WITH NO DEFECTS FOUND.  ACCOMP GROUND ENGINE RUN AND OPERATED PNEUMATIC SYSTEM WITH APU OFF WITH NO DEFECTS FOUND.  UNABLE TO DUPLICATE PROBLEM.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEMS OPERATIONAL CHECKED NORMAL AND AIRCRAFT RETURNED TO SERVICE.  (M)
